# SDR 20010306CW001

- Difficulty date: January 1, 2001
- Submitted: March 6, 2001
- Operation: General aviation
- Aircraft: N4877Q
- Make and model: Cessna A188B
- Aircraft serial: 18802613T
- Engine: Cont IO520*
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 071230916AGW
- Condition: Worn
- Location: Rudder
- Part time: 7,758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BELLCRANK PN 0712309-16AGW HAD EXTREME WEAR SEVERAL PLACES, BOTH SIDES.  WHERE THEY ARE LOCATED THEY ARE DIFFICULT TO INSPECT AND LUBERCATE.  MADE INSPECTION PANEL TO BE ABLE TO GAIN ACCESS TO THIS VITAL AREA.  FAILURE OF THIS PART WOULD POTENTIALLY CAUSE GROUND LOOP.
